# SDR FDEA201108123252

- Difficulty date: August 12, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 93,242 hours, 34,499 cycles
- Engine: Ge CF66D
- Engine time: 4,953 hours, 2,437 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Mec
- Part number: 8062127
- Part serial: WYG12865
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

ON DECENT, NR 3 ENGINE BECAME UNCONTROLLABLE, A/T OFF OR A/T ON, ENGINE SURGE +/- 20 PERCENT ALL INDICATION.  ENGINE SHUTDOWN PERFORMED AND WINDMILLED APPROX 20  MINUTES.  R & R NR 3 ENGINE CIT SENSOR, REF AMM 73-20-02-2.  INSTALLED NR 3 ENGINE MEC AND FUEL PUMP REF AMM 73-20-01-2 AND 73-12-02-2.  VSV RIG CHECKED GOOD.   PERFORMED IDLE RUN AND LEAK CHECK IAW JRH.  NO LEAKS NOTED.  PERFORMED GROUND IDLE, FLIGHT IDLE AND MAX POWER ASSURANCE IAW JRH CHAPTERS 4, 5 AND 7.  ALL CHECKS WITHIN PARAMETERS.   OK FOR SERVICE.
